# SDR SWAA021166

- Difficulty date: May 26, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 52,503 hours, 46,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500C, STR 15R.  REPAIRED SKIN PER SRM.
